MathSciNet Relay Station
MathSciNet bibliographic data
MR978597 (90a:58046) 58F05 (53C57 57R99 58E05)
Ekeland, I.; Hofer, H. Symplectic topology and Hamiltonian dynamics. Math. Z. 200 (1989), no. 3, 355–378.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement